MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10014914
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris syringe module syringe administration set was loose the following information was received by the initial reporter with the following verbatim: reported issue: this rn assumed care of patient this morning at 0730.At 0800, i was checking all of the patient's lines and medication drips and verifying that each of them were unclamped, and running at the correct rate.As i checked the patient's cisatracurium drip, i noticed there was fluid dripping underneath the clear link attached to the pressure sensing tubing where the syringe screws on.I attempted to reattach the syringe to trouble shoot the problem, but after about 30 minutes there was still dripping coming from the site.I replaced the clear link, pressure tubing, and medication syringe, and there was no longer leaking from the site.I placed the clear link and tubing in a specimen bag and turned it into management with proper labeling.
 
Event or Problem Description
No additional info.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that there was connection issues could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.

Brand Name
BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19798756
Report Number9616066-2024-01008
Device Sequence Number20696455
Product Code FPA
UDI-Device Identifier10885403233906
UDI-Public(01)10885403233906
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10014914
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown